Al-Jabar : Jurnal Pendidikan Matematika
Vol 11, No 2 (2020): Al-Jabar: Jurnal Pendidikan Matematika

Algebraic Structure of Supernilpotent Radical Class Constructed from a Topology Thychonoff Space

Puguh Wahyu Prasetyo (Universitas Ahmad Dahlan)
Dian Ariesta Yuwaningsih (Universitas Ahmad Dahlan)
Burhanudin Arif Nurnugroho (Universitas Ahmad Dahlan)

Article Info

Publish Date
19 Dec 2020


A radical class of rings is called a supernilpotent radicals if it is hereditary and it contains the class  for some positive integer  In this paper, we start by exploring the concept of Tychonoff space to build a supernilpotent radical. Let  be a Tychonoff space that does not contain any isolated point. The set  of all continuous real-valued functions defined on  is a prime essential ring. Finally, we can show that the class  of rings is a supernilpotent radical class containing the matrix ring .  

Copyrights © 2020

Journal Info





Education Mathematics


Al-Jabar : Jurnal Pendidikan Matematika, with registered number p-ISSN: 2086-5872 (print), e-ISSN: 2540-7562 (online), is a scientific journal published by Mathematics Education IAIN Raden Intan Lampung. The aim of this journal publication is to disseminate new theories and research results that ...